| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 131-132


Mohammad H. Almomani, Faisal Ababneh
      The expected opportunity cost and selecting the optimal subset
      Applied Mathematical Sciences, Vol. 9, 2015, no. 131, 6507-6519
      http://dx.doi.org/10.12988/ams.2015.58561

C. S. Ryoo
      Zeros of the degenerate tangent polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 131, 6521-6528
      http://dx.doi.org/10.12988/ams.2015.58558

Junesang Choi, Mohd Ghayasuddin, Nabiullah Khan
      Generalized extended Whittaker function and its properties
      Applied Mathematical Sciences, Vol. 9, 2015, no. 131, 6529-6541
      http://dx.doi.org/10.12988/ams.2015.58555

Xiangfeng Liu, Jin Peng, Lin Chen
      Uncertain programming model for location problem of multi-product logistics distribution centers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 131, 6543-6558
      http://dx.doi.org/10.12988/ams.2015.59597

Mario Gionfriddo, Salvatore Milici
      Constructions of octagon quadrangle systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 132, 6559-6566
      http://dx.doi.org/10.12988/ams.2015.56441

Junesang Choi, Kottakkaran Sooppy Nisar, S. Jain, Praveen Agarwal
      Certain generalized Appell type functions and their properties
      Applied Mathematical Sciences, Vol. 9, 2015, no. 132, 6567-6581
      http://dx.doi.org/10.12988/ams.2015.59567

Carlos Heitor Campani
      On the correct evaluation of cost of capital for project valuation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 132, 6583-6604
      http://dx.doi.org/10.12988/ams.2015.59571


Journals | Books | Author guidelines